Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 196, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 17, 2014, 7:11 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas; Adair County, Sequoyah County, Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2014, 7:11 PM CDT (00:11 UTC)
- Expired
- Sep 17, 2014, 7:37 PM CDT
- In force
- 26 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Adair County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 38 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 1251 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
039
WUUS54 KTSA 180011
SVRTSA
ARC033-047-131-OKC001-135-180100-
/O.NEW.KTSA.SV.W.0196.140918T0011Z-140918T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
711 PM CDT WED SEP 17 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
SOUTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
NORTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 800 PM CDT
* AT 710 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF STILWELL TO MOUNTAINBURG TO 6
MILES NORTH OF FERN...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...LEE CREEK...LOCKE...FERN...
NATURAL DAM...PINEY...DYER...PLEASANT HILL...JETHRO...MULBERRY...
CEDARVILLE...LONELM...UNIONTOWN...RUDY...TONEY...CRAVENS...ALMA...
FIGURE FIVE...CONCORD...FURRY...CECIL...VESTA...OZARK...KIBLER...
DORA...SHIBLEY...MEG...FORT SMITH REGIONAL AIRPORT...ETNA...CENTRAL
CITY...BLOOMER...LAVACA...BARLING...FORT SMITH...URSULA...
CHARLESTON...VAN BUREN AND PETER PENDER.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3538 9378 3540 9380 3537 9381 3526 9408
3535 9443 3581 9455 3579 9450 3576 9449
3576 9439 3571 9423 3577 9402 3576 9396
3539 9376
TIME...MOT...LOC 0011Z 337DEG 25KT 3575 9450 3562 9419
3573 9401
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
738
WWUS54 KTSA 180037
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
737 PM CDT WED SEP 17 2014
ARC033-047-131-OKC001-135-180048-
/O.CAN.KTSA.SV.W.0196.000000T0000Z-140918T0100Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-SEQUOYAH OK-ADAIR OK-
737 PM CDT WED SEP 17 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAIR...
NORTHEASTERN SEQUOYAH...NORTHERN SEBASTIAN...SOUTHWESTERN FRANKLIN
AND CRAWFORD COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 3538 9378 3540 9380 3537 9381 3526 9408
3535 9443 3581 9455 3579 9450 3576 9449
3576 9439 3571 9423 3577 9402 3576 9396
3539 9376
TIME...MOT...LOC 0038Z 337DEG 25KT 3558 9441 3545 9410
3556 9392
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 6:31 PM CDT, 40 minutes earlier.
Area forecast discussion, Sep 17, 6:31 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 631 PM CDT WED SEP 17 2014 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS NORTHWEST ARKANSAS AND INTO NORTHEAST OKLAHOMA INTO THE EVENING HOURS...LIKELY WEAKENING AFTER 03Z. MVFR TO IFR CONDITIONS LIKELY IN AND NEAR STORMS...ALONG WITH GUSTY WINDS. THERE IS ALSO A CHANCE OF REDEVELOPMENT OF STORMS LATER TONIGHT...ALTHOUGH CONFIDENCE REMAINS LOW. HAVE INCLUDED A MENTION OF VCTS FOR TAF SITES (EXCEPT KMLC) AFTER 08Z. && .PREV DISCUSSION... /ISSUED 353 PM CDT WED SEP 17 2014/ DISCUSSION... SCATTERED ONGOING CONVECTION ACROSS NW AR IS LIKELY TO SPREAD SOUTH AND SLIGHTLY WESTWARD THROUGH THE EARLY EVENING AS WEAK SYNOPTIC LIFT AND AN UNSTABLE AIRMASS INTERACT. A FEW SEVERE STORMS WILL BE POSSIBLE BEFORE INHIBITION SUFFICIENTLY STRENGTHENS. A SIMILAR SCENARIO IS POSSIBLE TONIGHT INTO TOMORROW AS A WAVE CURRENTLY NOTED IN VAPOR IMAGERY OVER NORTHERN MONTANA DROPS SOUTHEASTWARD AND INTERACTS WITH THE BAROCLINIC ZONE. RESULTANT FORECAST WILL TREND HIGHER THAN GUIDANCE FOR PRECIP CHANCES TOMORROW ESPECIALLY ACROSS FAR EASTERN OK / WESTERN AR. A BRIEF LULL IN ACTIVITY IS EXPECTED FRIDAY BEFORE PRECIP CHANCES AGAIN INCREASE LATE SATURDAY THROUGH AT LEAST SUNDAY. THE REMNANT IMPULSE FROM ODILE WILL PUSH INTO THE HIGH PLAINS FRIDAY EVENING AND INTERACT W/ A SLOW MOVING FRONTAL BOUNDARY SATURDAY AND SATURDAY NIGHT. THE EXTREMELY MOIST AIRMASS CURRENTLY RESIDING OVER SOUTHERN TX WILL ALSO BE DRAWN NORTH AND EASTWARD ALONG THE BOUNDARY. THE EXACT INTERACTION W/ THESE FEATURES HAS YET TO BE DETERMINED...HOWEVER THERE HAS BEEN A TREND THAT THE REMNANT CIRCULATION STALLS TO OUR WEST AND THUS THE HEAVIER PRECIP AXIS. WHILE PRECIP CHANCES WILL REMAIN RATHER GOOD FOR MUCH OF THE REGION GIVEN THE DEEP MOISTURE AND FRONTAL BOUNDARY...THE LOCATION OF THE HEAVIEST RAINS HAS YET TO BE EXACTLY DETERMINED. ONCE THE WEEKEND FRONTAL BOUNDARY PASSES A PERIOD OF SEASONABLY COOL AND DRY CONDITIONS LOOK LIKELY FOR THE FIRST PART OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 69 88 68 88 / 10 40 10 10 FSM 67 87 67 85 / 30 50 10 10 MLC 69 88 68 87 / 10 40 10 10 BVO 67 86 66 88 / 10 40 10 10 FYV 64 81 63 82 / 40 50 10 10 BYV 63 79 62 81 / 40 40 10 10 MKO 68 87 66 86 / 30 50 10 10 MIO 67 82 66 85 / 30 50 10 10 F10 69 88 68 87 / 10 40 10 10 HHW 70 88 68 87 / 20 30 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...18
Hazardous weather outlook, Sep 17, 4:22 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
422 PM CDT WED SEP 17 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
422 PM CDT WED SEP 17 2014
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...LIMITED.
AREA...FAR NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...FAR NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SCATTERED THUNDERSTORMS ARE ONGOING ACROSS NORTHWEST ARKANSAS INTO
SOUTHWEST MISSOURI. THIS ACTIVITY IS EXPECTED TO CONTINUE FOR THE
NEXT SEVERAL HOURS AS IT SPREADS TO THE SOUTH AND WEST. SOME OF
THE STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE
WITH LARGE HAIL AND WIND GUSTS TO AROUND 60 MPH THE CONCERN. LOCALLY
HEAVY RAIN WILL ALSO BE POSSIBLE.
OVERNIGHT...ADDITIONAL THUNDERSTORM CHANCES WILL REMAIN POSSIBLE
ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WHILE AN
UPPER LEVEL DISTURBANCE MOVES THROUGH THE PLAINS. THE POTENTIAL
FOR SOME THUNDERSTORMS TO BECOME STRONG TO SEVERE WILL REMAIN
POSSIBLE OVERNIGHT WITH THE MAIN HAZARDS TURNING MORE TOWARD
POSSIBLE DAMAGING WINDS AND HEAVY RAINFALL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL REMAIN POSSIBLE THURSDAY BEFORE THE
UPPER LEVEL DISTURBANCE AND FRONTAL BOUNDARY EXIT THE REGION. SOME
OF THE THUNDERSTORM ACTIVITY COULD AGAIN BE STRONG TO POTENTIALLY
SEVERE.
A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT ARE FORECAST TO
PUSH INTO THE PLAINS AND ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS DURING THE WEEKEND. THUNDERSTORM CHANCES INCREASE DURING
THE DAY SATURDAY AND CONTINUE INTO SUNDAY EVENING BEFORE THE COLD
FRONT EXITS THE REGION. TROPICAL MOISTURE FROM THE REMNANTS OF
HURRICANE ODILE IS EXPECTED TO LIFT INTO THE PLAINS AND MERGE WITH
THE APPROACHING COLD FRONT...CREATING THE POTENTIAL FOR HEAVY
RAINFALL OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY
INTO SUNDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Sep 17, 5:37 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 4 NNW ROGERS 36.39N 94.15W
09/17/2014 BENTON AR PUBLIC
TREE DAMAGE FROM THUNDERSTORM WINDS IN LITTLE FLOCK.
SOCILA MEDIA REPORT WITH PICTURE.
&&
JDSLocal storm report, Sep 17, 5:39 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
539 PM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND DMG ROGERS 36.33N 94.12W
09/17/2014 BENTON AR PUBLIC
DOWNED POWER LINE IN ROGERS. SOCIAL MEDIA REPORT WITH
PICTURE.
&&
JDSSpecial weather statement, Sep 17, 5:46 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
546 PM CDT WED SEP 17 2014
ARZ001-010-172330-
BENTON AR-WASHINGTON AR-
546 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN BENTON AND CENTRAL WASHINGTON
AT 547 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OAK GROVE...
MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...HICKS...SHADY GROVE...WALNUT GROVE...HARMON...
FAYETTEVILLE...SPRINGDALE...WEST FORK...PRAIRIE GROVE...FARMINGTON...
HOGEYE...ARNETT...SULPHUR CITY...BLACK OAK...GREENLAND...VINEY
GROVE...SAVOY...WHEELER...JOHNSON...TONTITOWN...ELM SPRINGS...OAK
GROVE...PRAIRIE GROVE BATTLEFIELD STATE PARK AND DRAKE FIELD AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.
LAT...LON 3589 9399 3590 9437 3622 9434 3624 9407
TIME...MOT...LOC 2247Z 347DEG 14KT 3618 9420Local storm report, Sep 17, 6:08 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL FAYETTEVILLE 36.06N 94.16W
09/17/2014 E1.00 INCH WASHINGTON AR BROADCAST MEDIA
&&
JDSSpecial weather statement, Sep 17, 6:33 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT WED SEP 17 2014
ARZ010-019-OKZ069-180000-
ADAIR OK-CRAWFORD AR-WASHINGTON AR-
633 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
EASTERN ADAIR
AT 634 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF MORROW...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ODELL...LINCOLN...STRICKLER...
MORROW...CLYDE...CANEHILL AND DEVILS DEN STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3576 9418 3569 9451 3595 9459 3602 9436
TIME...MOT...LOC 2334Z 356DEG 6KT 3587 9448Special weather statement, Sep 17, 6:34 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
634 PM CDT WED SEP 17 2014
OKZ062-180015-
MAYES OK-
634 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL MAYES
AT 634 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF PRYOR...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PRYOR AND SNOWDALE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3626 9513 3616 9543 3628 9544 3641 9543
3644 9534
TIME...MOT...LOC 2334Z 331DEG 7KT 3637 9539The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 7:40 PM CDT | Special Weather Statement | TSA | Franklin, Sebastian | 35 min |
| Sep 17, 8:13 PM CDT | Special Weather Statement | TSA | Sebastian | 47 min |
| Sep 17, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 39 min |
| Sep 17, 8:01 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 29 min |
| Sep 17, 8:46 PM CDT | Special Weather Statement | TSA | Haskell, Muskogee | 44 min |
| Sep 17, 9:00 PM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Sep 17, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 47 min |
| Sep 17, 10:06 PM CDT | Special Weather Statement | TSA | Latimer | 39 min |
| Sep 17, 10:15 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 45 min |
| Sep 17, 10:41 PM CDT | Special Weather Statement | TSA | Latimer | 49 min |
| Sep 17, 10:58 PM CDT | Special Weather Statement | TSA | LeFlore | 47 min |
| Sep 17, 11:27 PM CDT | Special Weather Statement | TSA | Pushmataha | 48 min |
| Sep 18, 2:42 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 48 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.